MathSciNet Relay Station
MathSciNet bibliographic data
MR2384846 (2009a:37090) 37F10 (32H02)
Brochero Martínez, F. E.; Cano, F.; López-Hernanz, L. Parabolic curves for diffeomorphisms in $\Bbb C\sp 2$. Publ. Mat. 52 (2008), no. 1, 189–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement